Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SHIJIAZHUANG WANGFENG TECHNOLOGY DMI; HEATING PAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SHIJIAZHUANG WANGFENG TECHNOLOGY DMI; HEATING PAD
Model Number
619-5133-1900
Medical Device Problem Code
Overheating of Device (1437)
Health Effect - Clinical Code
Burn(s) (1757)
Date of Event
06/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Unit was hot and did not shut off correctly causing a burn.
Additional Manufacturer Narrative
User has been contacted three times requesting additional information.
New Search
Submit an Adverse Event Report
Brand Name
DMI
Common Device Name
HEATING PAD
Manufacturer
(Section D)
SHIJIAZHUANG WANGFENG TECHNOLOGY
no.6 xingye street
xinle economic development zon
xinle, hebei 05070 0
CH 050700
MDR Report Key
22569960
Report Number
1000143485-2025-27238
Device Sequence Number
9348243
Product Code
IRT
UDI-Device Identifier
00041298051336
UDI-Public
041298051336
Combination Product (Y/N)
N
Initial Reporter State
NJ
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/22/2025
Report Date
(Section F)
07/22/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
619-5133-1900
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/26/2025
Event Location
Home
Date Report to Manufacturer
07/23/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male
Date Report Sent to FDA
07/22/2025